# SDR SWAA2020080399180

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS767+6 LBL8 WL156. MARKED / REMOVED CORROSION FROM ACB RAIL BS767+6 LBL8 MEASURED 2' X .5' X .008' ORIGINAL THICKNESS OF .063' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 PERFORMED DAMAGE CUT OUT PER SRM 53-00-53-2R-2. NDI VERIFIED CRACK FREE ON CUTOUT EDGES; NO CRACKS FOUND. FABRICATED REPAIR CHANNEL FROM BAC1510-1355 7050-T76511 LOT# 1403339 AND INSTALLED PER SRM 53-00-53-2R-2
